# SDR SWAA2022112374497

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,810 hours, 43,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PORTION OF CEILING EXIT SIGN NEAR EMERGENCY EXIT ROW IS MISSING / [01] REPLACED SIGN IAW AMM 33-51-01
